Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Local spectral mapping theorems


Authors: Robert G. Bartle and Constantine A. Kariotis
Journal: Bull. Amer. Math. Soc. 79 (1973), 414-415
MSC (1970): Primary 47A10, 47A60; Secondary 47A15
DOI: https://doi.org/10.1090/S0002-9904-1973-13192-1
MathSciNet review: 0315489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Colojoară and C. Foiaş, The Riesz-Dunford functional calculus with decomposable operators, Rev. Roumaine Math. Pures Appl. 12 (1967), 627-641. MR 39 #3334. MR 241999
  • 2. I. Colojoară and C. Foiaş, Theory of generalized spectral operators, Gordon and Breach, New York, 1968. MR 394282
    3a. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523

    3b. N. Dunford and J. T. Schwartz, Linear operators. III: Spectral operators, Interscience, New York, 1971.

  • 4. C. A. Kariotis, Spectral properties of certain classes of operators, Dissertation, University of Illinois, Urbana-Champaign, Ill., 1966.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A10, 47A60, 47A15

Retrieve articles in all journals with MSC (1970): 47A10, 47A60, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13192-1

American Mathematical Society